# SDR QXEA2011090200790

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF LT OTBD FLAP HAS CHAFE MARKS ON INBD SIDE.  BLENDED CHAFE MARKS IAW RD 8/4-57-1594.  BLENDED AREAS OUT OF LIMITS LIMITS IAW RD 8/4-57-1594.  RECEIVED AND COMPLIED WITH RD 8/4-57-1631 FROM ENGINEERING.
